Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Which Is Better Reyataz Or Prezista

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Prezista

Brand name: Prezista Generic name: darunavir, or DRV Class: Protease inhibitor (PI) Manufacturer: Janssen Therapeutics, www.prezista.com , (877) JANSSEN (526-7736) AWP: $1,271.09/month for 600 mg tablets; $1,482.99 for 400 mg tablets Standard Dose: 800 mg (two 400 mg tablets) with 100 mg Norvir once daily with food for first-time therapy and treatment-experienced adults without Prezista-related HIV resistance, or 600 mg (one 600...
Ask the Experts

FROM REYATAZ TO PREZISTA

HELLO DOCTOR , I AM TAKING PREZISTA FOR ABOUT 3 MONTHS NOW, I SWITCHED FROM REYATAZ TO PREZISTA, BUT HERE IS MY QUESTION. I FEEL STOMACH DISCOMFORT, I GET MORE HEADACHES THAN EVER BEFORE AND MY LAST MENSTRUATION LAST LONGER . IS THIS NORMAL? DOES...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hi.It's not clear from what you've posted what the cause of your new symptoms are, but any new symptom after a medication switch naturally raises the possibility of a medication side effect or unexpected drug-drug interaction. I'd... Read more »

From reyataz to Prezista

Hi Doctor, My doctor want to switch from reyataz to prezista due to the yellowing of my eyes and skin, he is afraid that I stop the meds because of side effect w/o asking him. I would never do something like that but he still want to do the change....
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hi and thanks for posting.No need to be nervous. Both Reyataz (atazanavir) and Prezista (darunavir) are highly recommended first-line HIV protease inhibitors. If the yellowing of the eyes and skin are problematic, a switch from on to the other... Read more »

ACID REFLUX OPTIONS-REYATAZ / PREZISTA/OTHER PI

I have been on Reyataz, Norvir and Truvada since I was diagnosed, almost 3 years. I went to an ENT who recommended that I step up the acid reflux medication. I am currently using Zantac, maximum dose. I feel fine and have not had belching, or...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have generally had good experiences with Prezista/darunavir which in general is tolerated similarly to atazanavir/Reyataz (more rash but less jauncide with Prezista). Lexiva and Kaletra are other PIs to consider as would be NNRTIs (efavirenz or... Read more »

Prezista Vs. Reyataz for beginners

Hello Dr. Frascino,We have conversed in the past and you've been very helpful. I'm about to start Meds now for the first time. My Dr. recommended I start with Truvada, Norvir and a choice of either Reyataz or Prezista. He mentioned that...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Both Prezista and Reyataz (both boosted with Norvir) are good options for a protease inhibitor in your regimen. There are no head-to-head comparisons to suggest one is more efficacious than the other.Reyataz has been available since 2003 and was... Read more »
Connect With Others

Prezista ,truvada norvir

Posted by dayleth, 1 Reply
Alguien Esta tomando este combo? Estaba en reyataz anteriormente y me cambiaron a prezista, Si alguien Esta en este regimen Por favor cuales han sido Los resultados positivos o negativos,me dio una infeccion y temo que Sean Mis defensas bajas.... Read more »

PREZISTA

Posted by dayleth, 2 Replies
I AM ON PREZISTA , NORVIR TRUVADA , WHO ELSE IS ON THAT CAMBO ?? ?I NEED TO KNOW ABOUT SIDE EFFECTS OF PREZISTA AND IF IS WORKING FOR YOU! Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 2 Replies
Hi all,

my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »

PREZISTA,NORVIR,TRUVEDA

Posted by Jet, 2 Replies
Anybody have idea what are possible side effects of these 3 medications?I started taking them since couple of days ago and meennnn i have problems swallowing.At night my throat is in a mess,i cant swallow and swallowing becomes very difficult.
Are... Read more »